# SDR SWAA992085

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22340
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546546
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FRAME CORRODED, BS 767, WL 150.  REPAIRED FRAME PER SRM.
